# SDR SWAA051419

- Difficulty date: May 16, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 64,121 hours, 61,811 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C26485
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TRIM TAB LOWER T/E DELAMINATED.  REPAIRED TAB PER SWA EA.
